# SDR ASAA2024032848695

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,234 hours, 16,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECKS FOUND EMERGENCY LIGHTS INOP BY L1 DOOR. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD.
